# SDR ASAA2017032720343

- Difficulty date: March 27, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6567186U13
- Condition: Cracked
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD NR 5 GROUND SPOILER INBD ACTUATOR HINGE FITTING LUG IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FITTING IAW  SRM 51-10-02.
